An effective solution of a certain diophantine problem
Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995), p. 177-183
@article{RSMUP_1995__93__177_0,
     author = {Zannier, Umberto},
     title = {An effective solution of a certain diophantine problem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     pages = {177-183},
     zbl = {0837.11058},
     mrnumber = {1354357},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__177_0}
}
Zannier, U. An effective solution of a certain diophantine problem. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995) pp. 177-183. http://www.numdam.org/item/RSMUP_1995__93__177_0/

[1] A. Baker, Transcendental Number Theory, Cambridge Univ. Press, Cambridge (1976). | MR 422171 | Zbl 0715.11032

[2] F. Baldassarri - B. DWORK, On second order linear differential equations with algebraic solutions, Amer. J. Math., 101 (1979), pp. 42-75. | MR 527825 | Zbl 0425.34007

[3] Yu. Belotserkovski, (BILU)Effective analysis of a new class of Diophantine equations (Russian), Vestsi Akad. Navuk BSSR, Ser. Fiz.-Math. Navuk, (1988), no. 3, pp. 111-115 (Math. Rew. 89i:11038). | MR 958517 | Zbl 0649.10014

[4] J. Coates, Construction of rational functions on a curve, Proc. Camb. Phil. Soc., 68 (1970), pp. 105-123. | MR 258831 | Zbl 0215.37302

[5] R. Dvornicich - U. Zannier, Fields containing values of algebraic functions (3), Annali Sc. Norm. Sup. Cl. Sci. Serie IV, Vol. XXI, Fasc. 3 (1994). | Numdam | MR 1310635 | Zbl 0819.12003

[6] S. Lang, Fundamentals of Diophantine Geometry, Springer-Verlag (1983). | MR 715605 | Zbl 0528.14013